Osaka Journal of Mathematics

Support and kernel theorem for Fourier hyperfunctions

Takeshi Nishimura and Shigeaki Nagamachi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 38, Number 3 (2001), 667-680.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492517

Mathematical Reviews number (MathSciNet)
MR1860845

Zentralblatt MATH identifier
1001.46025

Citation

Nishimura, Takeshi; Nagamachi, Shigeaki. Support and kernel theorem for Fourier hyperfunctions. Osaka J. Math. 38 (2001), no. 3, 667--680. https://projecteuclid.org/euclid.ojm/1153492517


Export citation